# SDR ASAA2024061350702

- Difficulty date: June 13, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 63,531 hours, 19,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 148A33253
- Condition: Corroded
- Location: Bs 1064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSEKAGE STA 1064 TAIL BUMP HOUSING DOUBLER LH SIDE CORRODED. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-01-1A-1. APPROVED TO BE ACCEPTABLE AS IS IAW ASA EA. 800-53EA-27163W=1 O=.080 R=.065 L=4 D=.015.
